# SDR AALA20140604004

- Difficulty date: June 3, 2014
- Submitted: June 6, 2014
- Operation: Air carrier
- Aircraft: N698AN
- Make and model: Boeing 757223
- Aircraft serial: 26980
- Aircraft time: 62,216 hours, 21,386 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT NR 1 DOOR EXTERIOR LIGHT INOPERATIVE.  SECURED LIGHT FOR RT NR 1 DOOR.  OPERATIONS CHECKED NORMAL.
